# SDR DALA2017071705456

- Difficulty date: July 16, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 41,505 hours, 29,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT FLICKERING / INTERMITTENT. REPLACED AFT OVERHEAD POWER SUPPLY AND BATTERY PACKS.  OPS CHECKED GOOD IAW AMM 33-54.
